• Dental Phobia Support

    Welcome! This is an online support group for anyone who is has a severe fear of the dentist or dental treatment. Please note that this is NOT a general dental problems or health anxiety forum! You can find a list of them here.

    Register now to access all the features of the forum.

Facial swelling after injection

C

carrieb02

Junior member
Joined
Feb 10, 2007
Messages
1
Went to the dentist on Monday, 1st shot didn't have any effect so received 2nd shot in back corner of lower right side. I woke up Wed. morning with facial edema all up and down the right side. Called dentist they said it could possibly be anything to do with dental injection. I am still swollen, eyes, lips, etc. I went to doctor and I am on antiviral just in case. I just need reassurance cause this is a little scary.
 
It's a relatively common (although still rare) side effect following local anaesthetic delivery. I'm sure it's been covered in some depth on here before.

No long term damage will result, an ice pack might help get the swelling down a bit, but nothing to worry about.
 
Back
Top